# SDR SIMA20150621003

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 32,339 hours, 28,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FLOOR EMER LIGHT STRIP IN PAX CABIN & SERVICE DOOR LOWER EXIT MARKER DID NOT ILLUMINATE.  R & R NR 2 DC & AC INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
